# SDR USAA2012100100047

- Difficulty date: September 26, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 31,447 hours, 21,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR64 TO FR67+10 INCHES, Y512.  REPLACED FLOORBEAM BETWEEN FR64 TO FR67+10 INCHES IAW A319 SRM 51-42-11 PAR 5.
